Translator Disclaimer
15 May 2011 Holomorphic open book decompositions
Casim Abbas
Author Affiliations +
Duke Math. J. 158(1): 29-82 (15 May 2011). DOI: 10.1215/00127094-1276301

Abstract

Giroux showed that every contact structure on a closed 3-dimensional manifold is supported by an open book decomposition. We extend this result by showing that the open book decomposition can be chosen in such a way that the pages are solutions to a homological perturbed holomorphic curve equation.

Citation

Download Citation

Casim Abbas. "Holomorphic open book decompositions." Duke Math. J. 158 (1) 29 - 82, 15 May 2011. https://doi.org/10.1215/00127094-1276301

Information

Published: 15 May 2011
First available in Project Euclid: 3 May 2011

zbMATH: 1230.53077
MathSciNet: MR2794368
Digital Object Identifier: 10.1215/00127094-1276301

Subjects:
Primary: 53D35
Secondary: 35J62

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.158 • No. 1 • 15 May 2011
Back to Top